MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS Parietex; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS Parietex; MESH, SURGICAL, POLYMERIC
Model Number PCO9X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury

Brand Name
Parietex
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50903382
Report Number9615742-2026-00838
Device Sequence Number10706502
Product Code FTL
UDI-Device Identifier10884521179875
UDI-Public(01)10884521179875(17)180901(10)PNJ0020X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Model NumberPCO9X
Device Catalogue NumberPCO9X
Device Lot NumberPNJ0020X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured10/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale